MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-29
Medical Device Problem Codes Migration or Expulsion of Device (1395); Perivalvular Leak (1457); Improper or Incorrect Procedure or Method (2017); Patient-Device Incompatibility (2682); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Vascular Dissection (3160); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 04/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 29mm navitor valve was chosen for implant using a large flexnav delivery system.The annular dimensions of the native valve were perimeter 79mm and average diameter 24.8mm.During procedure, the valve was implanted too low and raised with 2 lasso and unfortunately migrated up in the sinus of valsalva (sov).At 80%, the implant depth was 2mm in left coronary cusp and 5mm in non-coronary cusp.The implant depth prior to migration was 4/5 mm.After the procedure an aortic regurgitation (ar) was noted.A 29mm non-abbott valve was implanted to correct the ar.After the procedure, the patient dissected the aorta and had to be operated on in cardiac surgery of a bentall.
 
Additional Manufacturer Narrative
An event of valve migration, perivalvular leak (pvl), vascular dissection, improper or incorrect procedure or method was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the available information, the cause of the reported aortic valve regurgitation appears to be a cascading effect of the device migration.However, the cause of the reported migration could not be conclusively determined.The reported aortic dissection appears to be related to procedural conditions, possibly due to migration or the snaring of the migrated valve.The reported improper or incorrect procedure or method was due to snaring the valve post-implant.The reported surgical intervention was a result of case-specific circumstances: initially, a valve-in-valve procedure was performed, followed by aortic root replacement surgery due to the aortic dissection.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.Please note the per the instruction for use (ifu), ¿post-implantation precautions: once the valve is fully deployed, repositioning and retrieval of the valve is not possible.Attempted retrieval (e.G., use of a guidewire, snare, or forceps) may cause aortic root, coronary artery, and/or myocardial damage.Codes removed: medical device problem code: 1457 perivalvular leak.
 
Event or Problem Description
N/a.

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21960386
Report Number2135147-2025-02356
Device Sequence Number7265702
Product Code NPT
UDI-Device Identifier05415067031600
UDI-Public(01)05415067031600(17)260604
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Model NumberNVTR-29
Device Catalogue NumberNVTR-29
Device Lot Number9119020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown